Skip to main content
placeholder image

Provably secure proxy signature scheme from factorization

Journal Article


Abstract


Authors


  •   Yu, Yong (external author)
  •   Mu, Yi (external author)
  •   Susilo, Willy
  •   Sun, Ying (external author)
  •   Ji, Yafu (external author)

Publication Date


  • 2012

Citation


  • Yu, Y., Mu, Y., Susilo, W., Sun, Y. & Ji, Y. (2012). Provably secure proxy signature scheme from factorization. Mathematical and Computer Modelling, 55 (3-4), 1160-1168.

Scopus Eid


  • 2-s2.0-84855195688

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/1912

Has Global Citation Frequency


Number Of Pages


  • 8

Start Page


  • 1160

End Page


  • 1168

Volume


  • 55

Issue


  • 3-4

Place Of Publication


  • United Kingdom

Abstract


Authors


  •   Yu, Yong (external author)
  •   Mu, Yi (external author)
  •   Susilo, Willy
  •   Sun, Ying (external author)
  •   Ji, Yafu (external author)

Publication Date


  • 2012

Citation


  • Yu, Y., Mu, Y., Susilo, W., Sun, Y. & Ji, Y. (2012). Provably secure proxy signature scheme from factorization. Mathematical and Computer Modelling, 55 (3-4), 1160-1168.

Scopus Eid


  • 2-s2.0-84855195688

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/1912

Has Global Citation Frequency


Number Of Pages


  • 8

Start Page


  • 1160

End Page


  • 1168

Volume


  • 55

Issue


  • 3-4

Place Of Publication


  • United Kingdom